I got the IUD a month ago and I have been on my period for two weeks. I was wondering if it is okay to use tampons because I CANNOT STAND PADS. Since I've found this website I am having second thoughts about my IUD. I was going crazy just yesterday thinking about how fat I have gotten. My baby is 3 months old and after I had her I was 20 pounds smaller than I was before I got pregnant, but now I look like a beast and it's driving me crazy. I thought it was me, but now I know it's the IUD. While reading these messages I went and woke my husband up and went into a rage, mind you it's 3 in the morning. I get back online and continue to read, and I find that Mirena made someone have anger episodes. That's what bothered me. I got very emotional at the way that I was treating him, like I was not being myself, someone else came out in my anger. I am experienceing anger, weight gain, and headaches. I go back to the doctor next week to make sure everything is okay. I'm hoping I'm not pregnant, by reading these messages because I have been feeling like I felt when I was pregnant the 1st time. enlarged breast, diarrhea, tiredness, urge to eat. Please leave your advice!!!
yes you can use tampons while having the iud. i think it is very common for ladies to erxperience what you ate hile using the mirena. i did. i was luckjy that mine came out on its own three months after insertion. i had severe headaches everyday. i also had the feeling that i was pregnant, but i wasnt. four week after it came out i got pregnant. and thanks to risidual hormones left over from it, i miscarried at 8wks. now i have been having ovarian pain on my right side since two weeks before it came out in february. after my m/c my dr put me back on hormonal birth control to try to get my periods back on a regular schedule to help get rid of the problem before he did a laporoscopy to see if i need a hystorictomy. and since im on medicaid, i can only get my bc from the health department, which is refusing to give it to me bc of other issues i have going on, which could also be from everything that ive gone through in the past four months. and because their dr says no, even though my dr says i need it, they wont give it to me. so, not only do i have to live with these other problems which are doing nothing but getting worse, i also have to live with the ovarian pain that the bc should help. and i cant even get comfortable when i go to bed because if i lay on that side, it makes the pain appear if not make it worse if im already hurting. and i cant lay on the other side because it makes my hip hurt like it used to when i was pregnant. and all of these troubles because of the friggin mirena!!
yes, it also causes anger spells which was another reason i was extremely glad that it came out. i had started taking my anger out on my oldest daughter, who did not deserve it. and she is too young to understand mommy cant help it. so it was time for it to go.